# SDR CA021018004

- Difficulty date: October 17, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737296
- Aircraft time: 51,462 hours, 48,128 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 54,205 hours, 50,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO INCH CRACK FOUND ON FUSELAGE SKIN ABOVE STRINGER 16 LT, AT BODY STATION 787. CRACK REPAIR CARRIED OUT IAW SRM 53-30-3.
